# SDR UALA2012041302230

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 51,972 hours, 6,058 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cargo Bay Cool
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT COOLING DUCT FOUND CRUSHED, AFT OF DOOR OPENING.  REMOVED DAMAGED DUCT, LEFT IN FORWARD CARGO COMPARTMENT.  CUT DUCT IN FWD CARGO PIT TO FACILITATE INSTALLATION.  DUCT IS NOW INSTALLED  REPAIRED PER MM. AND ECRA 2143-01001.
